Aa
A
A
A
Close
Stress Community
1.39k Members
Avatar universal

Help I keep vomiting and I dont know why?

i am a 26 year old female. About five months ago
i started vomiting from 3 to 4 times a day. morning
evening night whenever. I have had colonoscopy,
endoscopy,no problems there except i was told i had IBS.
I had a hida scan, and a ultra sound on my galbladdder
test, and all knids of blood test they came out fine. I
all ready have mental problems like schioaffective disorder
bipolar type, anexity, and other things mental wise. I also
have glycoma and even my eye dotor saw to reason why.But no
doctors can come up with a reason why I am vomiting so much.
My pulse rate is running high, and i am tried all the time.
I have edema (holding water) for the last two years which also
no doctors no why. So i am like loosing a lot of weight but yet
holding water at the same time. what is causing the vomiting?
4 Responses
Avatar universal
i know how you feel. IBS can actually cause these issues so id talk to your dr about that if you havent yet. whats your diet like? have you tried changing it at all? every so many years, the body will decide to change itself and youre right about at an age for change, so your body may have developed a sensitivity or allergy to what you eat. have you had your thyroid checked? i read somewhere that a connecting problem can sometimes be the adrenal gland. another thing that can cause these issues is a kidney problem, including kidney stones. you should get checked for them, and dont let the dr fool you into thinking theyll show up on an ultrasound, most of the time, they dont. my mom just had one the size of a large grape stuck in the tube, it did not show on an ultrasound. if you havent had these checked, you might want to look into it. also, try to remember that your mental health conditions arent going to help you out here. youve been having things checked with no answers in sight, im sure youre frustrated and worried.. do what you can not to worry because that in itself will cause these kinds of problems. the subconscious can be a devious little bugger, the mind can really mess up the body. take comfort in knowing that youre probably not going to die from this, im sure theyve checked for major problems and youre clear of those, yay, and if youre persistent, eventually a solution will come. relax your mind and it may ease the symptoms. worrying yourself sick is very easy to do when you have anxiety.
Avatar universal
thanks for your posting it does make me fill better. I talked to my GI dr and he says i do have IBS but vomittinghas nothing to do with IBS. And that is my major concern im on medcincine for IBS and it helps with some of the symptoms. But I have a deep pain in my chest a lot of that day especally when I bend over. and im on meds for GERD also. and it does not matter what i eat solid food, liquid, vegetables, fruit, all meats like fish, hambuger, chicken, or wild game. I vomite up everything. I can eat a very small does like two or three bites and keep it down but I still hunger. Im seeing a new General medcince doctor ob nov 1st, and well see what there oppion is.
Avatar universal
first of all stress and anxiety can cause vommiting the first thing is do not think about it at all the seconed thing is check your tablets that u are using if it has any side effects like vommiting third is avoid  eating your tablets for brain(( if u are taking)) with empty stomace .no stress nothing is wrong with all your results and doctors and dont think about it at all u will be better
1505198 tn?1289751040
hello carrie, i feel that maybe you are vomitting because of your anxiety. i aslo have anxiety and on some days i feel as if i want to vommit. i also feel that maybe the vomitting could be a result of your pills ( if your taking any ) .. be sure to let your doctor know when you start feeling sick, i know of a friend of a friend who often feels like she is in a whole nother world, because of her anxiety.  i think you should read the pill's bottle, once again ( if you are taking any)  and see if there are any side affects of the pills. be sure to check in with your doctor monthly, if not weekly, and try to get as many ultra sounds ( on your abdomine if possible ) and see your results, because what you are expiriencing is nothing lilke i have ever heard of before. glad to be of your help.

                  your little friend, signed - littlechica <3
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
80052 tn?1550346932
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.